# SDR USAA2010032690650

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - C20 CHECK - R-1 DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED R-1 DOOR EMERGENCY LIGHT ASSEMBLY IAW B737 AMM 33-51-22.
